Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 6, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Apr 10, 2013, 4:02 PM EDT for 6 counties in Pennsylvania. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2013, 4:02 PM EDT (20:02 UTC)
- Expired
- Apr 10, 2013, 5:00 PM EDT
- In force
- 58 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Clinton County, PA, Lycoming County, PA, Montour County, PA, Northumberland County, PA, Sullivan County, PA, Union County, PA
The radar
The State College radar (KCCX), 96 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 4:25 PM EDT | TSTM WND DMG | Montoursville, PA | NUMEROUS TREES REPORTED DOWN JUST NORTH OF MONTOURSVILLE. |
| Apr 10, 4:56 PM EDT | TSTM WND DMG | 2 Nne Cogan Station, PA | TREES AND WIRES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.0 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -437 J/kg
- Mixed-layer LCL
- 1938 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
078
WUUS51 KCTP 102002
SVRCTP
PAC035-081-093-097-113-119-102100-
/O.NEW.KCTP.SV.W.0006.130410T2002Z-130410T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
402 PM EDT WED APR 10 2013
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN MONTOUR COUNTY IN CENTRAL PENNSYLVANIA...
WESTERN SULLIVAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
NORTHEASTERN UNION COUNTY IN CENTRAL PENNSYLVANIA...
NORTHWESTERN NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...
LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
EAST CENTRAL CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 500 PM EDT
* AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
ENGLISH CENTER TO SALLADASBURG TO AVIS...MOVING EAST AT 50 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
TROUT RUN AND COLLOMSVILLE...
WILLIAMSPORT AND DUBOISTOWN...
RALSTON AND LITTLE LEAGUE WORLD SERIES COMPLEX...
MONTGOMERY AND ALLENWOOD...
WATSONTOWN AND MUNCY...
KETTLE CREEK GORGE AND LINCOLN FALLS...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA
INTERSTATES...I-80 BETWEEN MILE MARKERS 200 AND 214...I-180 BETWEEN
MILE MARKERS 1 AND 29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 15...ROUTE 220...STATE ROAD 14...STATE ROAD 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.
&&
LAT...LON 4126 7657 4102 7675 4114 7747 4135 7733
4154 7741 4155 7668
TIME...MOT...LOC 2002Z 278DEG 46KT 4145 7725 4133 7720
4121 7728
$$
FORECASTER: JUNG/GRUMM/DEVOIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 4:01 PM EDT, 1 minute earlier.
Area forecast discussion, Apr 10, 4:01 PM EDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 401 PM EDT WED APR 10 2013 .SYNOPSIS... AN EAST-WEST FRONTAL BOUNDARY WILL CONTINUE TO WAVER OVER CENTRAL PENNSYLVANIA INTO THURSDAY. A DYNAMIC STORM SYSTEM CROSSING THE CENTRAL UNITED STATES WILL SEND A STRONG COLD FRONT THROUGH THE REGION ON FRIDAY. COOLER TEMPERATURES ARE EXPECTED OVER THE WEEKEND WITH ANOTHER WARMING TREND LIKELY INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... FIRST LINE OF CONVECTION IS OVER WESTERN PA AND THE FIRST WARNING ON A CIRCULATION NEAR THE BOOKEND VORTEX HAS BEEN ISSUED. THIS LINE IF IT HOLDS TOGETHER WILL ENTER OUR NORTHWESTERN COUNTIES BEFORE 230 PM. THE POTENTIAL FOR A LINE OF STRONG STORMS IS STILL PRESENT. DCAPE AND SURFACE BASED CAPE WILL PEAK IN WEST/CENTRAL PA LATER THIS AFTERNOON AND EVENING. GRIDS SHOW THE POTENTIAL FOR THE THUNDER BEST CHANCES IN NORTHWESTERN AND CENTRAL AREAS THIS AFTERNOON. VERY WARM IN SOUTHEAST AND SOUTHERN AREAS....COOL NEAR SHALLOW FRONT NEAR NY/PA BORDER. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... LINGERING SHOWERS AND THUNDER WEDNESDAY EVENING. MOST GUIDANCE IMPLIES THE FRONTAL BOUNDARY ALONG THE BORDER SAGS SOUTHWARD INTO PA. INCREASED LOW CLOUDS AND DRIZZLE IN SHALLOW COLD AIR. MOST OF SIGNIFICANT RAINFALL WILL SLIDE TO OUR EAST AND DISSIPATE. COOLER THURSDAY WITH BOUNDARY LIKE WELL INTO PA SO A GOOD CHANGE IN TEMPERATURES ACROSS THE STATE. STILL CHANCE OF RAIN OVER THE BOUNDARY. THING TO WATCH WILL BE APPROACHING FRONTAL SYSTEM AND STRONG LOW- LEVEL JET OVER OUR REGION THURSDAY NIGHT INTO EARLY FRIDAY. PREVIOUS DISCUSSION: CONCEIVABLY THE STNRY/WARM FRONT DRAPED OVER CENTRAL PA SHOULD LIFT BACK NWD AS THE MIDWEST FRONTAL SYSTEM BEGINS TO LIFT NEWD TOWARD THE GRT LKS/OH VLY. HOWEVER NAM/GFS SUGGEST A BACKDOOR SCENARIO MAY OCCUR AS THE BNDRY SLIPS SWD TOWARD THE MASON DIXON LINE. THE RESULT IS A VERY TRICKY/LOW CONFIDENCE TEMP FCST WITH BIG-BUST POTENTIAL. BASED ON PREV THINKING...I WEIGHTED THE FINAL BLEND ON THE WARM-SIDE OF THE GUIDANCE CLOSER TO THE ECMWF/RGEM FOR TEMPS WHICH WOULD ALLOW FOR ONE MORE VERY MILD DAY. TO GET A SENSE OF THE UNCERTAINTY...THE SPREAD IN THE GEFS MOS FOR UNV IS 15 DEGS AND 23F IN THE ECENS MOS. PCPN-WISE THE HIGHEST POPS REMAIN OVER THE NRN TIER DURING THE DAY BUT QUICKLY INCREASE FROM WEST TO EAST THUR NGT AHEAD OF EWD SURGING COLD FRONT. THE MEAN POSITION OF THE LARGE SCALE UPPER TROUGH SHOULD REMAIN CENTERED ACROSS THE GREAT LAKES WITH SEVERAL EMBEDDED SHORTWAVE IMPULSES GYRATING AROUND THE CENTER. THE MAIN IMPULSE TO INFLUENCE HEAVY RAIN AND LOW-TOPPED NCFRB POTENTIAL SHOULD CROSS THE REGION BTWN 12-18Z FRI. THE GFS IS STILL ABOUT 6HRS FASTER THAN THE ECMWF IN SHIFTING ITS HVY QPF AXIS OUT OF CENTRAL PA. STRONG DYNAMICS COUPLED WITH AMPLE MSTR/HIGH PWATS SHOULD LEAD TO MOD TO LOCALLY HEAVY RAFL AMTS ALONG THE FRONTAL BAND. CONDS WILL DRY OUT LATER FRI AFTN INTO FRI NGT WITH ANOTHER S/W AND SECONDARY COLD FRONT PUSHING EWD THROUGH THE CWA...USHERING IN THE COOLER AIR FOR THE WEEKEND. SCT RA/SN SHOWERS ARE POSSIBLE FRI NGT IN THE FAVORED UPSLOPE AREAS. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... CYCLONIC FLOW PATTERN WILL PREVAIL THROUGH THE WEEKEND AS UPPER LOW MOVES EWD THRU ONTARIO AND NRN MAINE. ANOTHER S/W TROUGH SHOULD SWEEP THROUGH ON SATURDAY AND MAY TRIGGER A BAND OF SHOWERS. HIGH PRESSURE WILL BUILD INTO THE CWA ON SUNDAY. TEMPS SHOULD AVG NEAR TO BELOW NORMAL BEFORE MODERATING INTO EARLY NEXT WEEK. ANOTHER WARM FRONT/COLD FRONT COMBO IS FORECAST TO LIFT SLOWLY THROUGH THE CWA MONDAY THROUGH WEDNESDAY WITH ANOTHER POTENTIAL RAINMAKER FOR THE EASTERN U.S. AS UPPER TROFFING REFORMS OVER THE ROCKIES. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... A LINE OF SHOWERS AND THUNDERSTORMS HAS MOVED INTO NORTHWESTERN PA. THIS LINE IF IT HOLDS SHOULD BE NEAR KBFD AROUND 19-20Z THIS AFTERNOON. TRIED TO TIME THIS FEATURE AND PERHAPS STORM DEVELOPING TO THE SOUTH INTO KBFD THEN KJST AND KAOO. NEW STORMS WILL LIKELY DEVELOP AS THE AFTERNOON CONTINUES. THUNDERSTORMS AND SHOWERS WILL PROVIDE MVFR TO IFR CONDITIONS ALONG WITH STRONG GUSTY WINDS AT TIMES. LATER TONIGHT THE MOISTURE FROM RAINFALL AND FRONT IN NY SAGGING SOUTH WILL PRODUCE IFR AND PERHAPS PATCHY LIFR CONDITIONS IN NORTHERN AND NW AREAS OVERNIGHT INTO THURSDAY MORNING. LOW CLOUDS AND DRIZZLE COULD PRODUCE AREAS OF MVFR ON THURSDAY. ANOTHER GOOD ROUND OF RAIN AND POSSIBLE THUNDERSTORMS OVERNIGHT THURSDAY INTO FRIDAY...BEHIND THE FRONT FRIDAY FLYING WEATHER SHOULD GENERALLY IMPROVE. .OUTLOOK... THU...EARLY AM LOW CIGS POSS NW MTNS. PATCHY -DZ. FRI...RAIN/TS/LOW CIGS POSS...EARLY WITH FRONTAL SYSTEM. SHRA POSS NW PM. SAT-SUN...NO SIG WX EXPECTED. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...STEINBUGL NEAR TERM...GRUMM SHORT TERM...GRUMM LONG TERM...GARTNER/STEINBUGL AVIATION...GRUMM
Hazardous weather outlook, Apr 10, 2:20 PM EDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 220 PM EDT WED APR 10 2013 PAZ006-011-012-037-041-042-046-111830- POTTER-CAMERON-NORTHERN CLINTON-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN LYCOMING- 220 PM EDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT THE REGION THIS AFTERNOON AND EVENING. THUNDERSTORMS MAY PRODUCE ISOLATED WIND GUSTS AND HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. LOCALIZED HEAVY RAINFALL IS POSSIBLE ON FRIDAY AS A STRONG COLD FRONT CROSSES THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ017>019-024>028-033>036-045-049>053-056>059-063>066-111830- CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON- UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN- SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 220 PM EDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO EARLY TONIGHT. DAMAGING WIND GUSTS AND LARGE HAIL ARE THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. LOCALIZED HEAVY RAINFALL IS POSSIBLE ON FRIDAY AS A STRONG COLD FRONT CROSSES THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004-005-010-111830- WARREN-MCKEAN-ELK- 220 PM EDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL AFFECT THE REGION THROUGH THIS AFTERNOON. SOME THUNDERSTORMS WILL PRODUCE ISOLATED STRONG WIND GUSTS AND POSSIBLE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. 2 TO 3 INCHES OF RAIN IS POSSIBLE THROUGH FRIDAY WHICH COULD RESULT IN FLOODING ALONG SOME STREAMS AND CREEKS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GARTNER/GRUMM
In the hours before
Local storm report, Apr 10, 3:06 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
306 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG RIDGWAY 41.43N 78.73W
04/10/2013 ELK PA 911 CALL CENTER
A COUPLE OF TREES DOWN.
&&
EVENT NUMBER CTP1300008
EVANEGOLocal storm report, Apr 10, 3:27 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
327 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG RIDGWAY 41.43N 78.73W
04/10/2013 ELK PA 911 CALL CENTER
A COUPLE OF TREES DOWN.
0245 PM TSTM WND DMG 4 SW SAINT MARYS 41.39N 78.62W
04/10/2013 ELK PA 911 CALL CENTER
TREES AND WIRES REPORTED DOWN IN FOX TOWNSHIP.
0250 PM TSTM WND DMG SAINT MARYS 41.43N 78.56W
04/10/2013 ELK PA 911 CALL CENTER
TREES REPORTED DOWN.
&&
EVENT NUMBER CTP1300008 CTP1300009 CTP1300010
EVANEGOSpecial weather statement, Apr 10, 3:41 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
341 PM EDT WED APR 10 2013
PAZ006-012-037-041-045-046-102015-
NORTHERN CLINTON PA-NORTHERN LYCOMING PA-POTTER PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-TIOGA PA-
341 PM EDT WED APR 10 2013
...STRONG THUNDERSTORMS WILL AFFECT LYCOMING...SOUTHEASTERN
CLINTON...SOUTHEASTERN POTTER AND SOUTHERN TIOGA COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF CLINTON...
LYCOMING...POTTER AND TIOGA COUNTIES AT 339 PM EDT. THE STRONG
THUNDERSTORMS WERE GENERALLY MOVING EAST AT 50 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS.
OTHER LOCATIONS AFFECTED INCLUDE LITTLE LEAGUE WORLD SERIES
COMPLEX...SKI SAWMILL SKI AREA AND LOCK HAVEN UNIVERSITY.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 NEAR MILE MARKER 194...I-180 BETWEEN MILE MARKERS 19 AND 29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
220...STATE ROAD 14...STATE ROAD 120.
LAT...LON 4127 7685 4115 7693 4115 7696 4109 7698
4107 7714 4105 7715 4119 7775 4138 7764
4168 7767 4171 7696
FORECASTER: JUNGLocal storm report, Apr 10, 3:49 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
349 PM EDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG TAMARACK 41.42N 77.85W
04/10/2013 CLINTON PA 911 CALL CENTER
TREES REPORTED DOWN IN LEIDY TWP.
&&
EVENT NUMBER CTP1300011
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 2:17 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk | 58 min |
| Apr 10, 2:36 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 39 min |
| Apr 10, 3:07 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Elk, Potter | 53 min |
| Apr 10, 3:41 PM EDT | Special Weather Statement | CTP | Clinton, Lycoming | 34 min |
| Apr 10, 4:11 PM EDT | Special Weather Statement | CTP | Cambria | 49 min |
| Apr 10, 4:29 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Somerset | 61 min |
| Apr 10, 4:33 PM EDT | Special Weather Statement | CTP | Centre | 27 min |
| Apr 10, 4:38 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan, Union | 52 min |
| Apr 10, 4:57 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin, Perry | 48 min |
| Apr 10, 5:10 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin, Snyder | 65 min |
| Apr 10, 6:02 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, Lycoming, McKean, Potter and 1 more | 58 min |
| Apr 10, 6:32 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon | 43 min |
| Apr 10, 6:44 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Elk | 61 min |
| Apr 10, 7:05 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Columbia, Lycoming, Sullivan, Tioga | 55 min |
| Apr 10, 7:17 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Cameron, Centre, Clearfield, Clinton and 4 more | 58 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.